# SDR NOCA05609

- Difficulty date: October 25, 2009
- Submitted: October 25, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Aircraft time: 49,594 hours, 11,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING L/E PANEL SUPPORT BRACKET AND STIFFENER IS CRACKED AT FWD END L/E BS 500, CRACKED 2 INCHES.  REPLACED LOWER WING L/E PANEL SUPPORT BRACKET STIFFENER PER SRM 57-41-09 LEFT WING BS 500.
